Doctor insights on:
Urine testing is the: Most commonly used.Get a more detailed answer ›
Doubtful: Des has been off the market for decadesa and the structural anomalies are well-defined. Talk them over with your doctor. ...Read more
Since 8.12.14 I've been getting headaches that no med or amount seems to help. Dr.s don't know. I wake up with them being the worst. Suggestions?
How can I increase my baby appetite, do i have to buy drug that increase my 1 year old baby appetite, he s active normal but I wish he eat more?
I'm getting embarrassing erections at first glimpse/thought of anyone attractive. I have med:long-lasting sex regularly. No s/e w/?. What can I do?
NORMAL: Supportive undergarments can keep this from becoming embarrassing. It is difficult to avoid it lasting while thinking about it and fixing on the issue however. Try to divert your attention elsewhere. Keep a pack of cards to busy your mind. ...Read more
Poss. Eating different Changed my sodium levels? Been 120's for yrs! I didn't want another med/dr appt. 8wks later it's now 137! Can it raise that fast
Occasionally: Sodium levels in the 120 range are abnormal and can be caused by losing sodium or retaining too much water or by certain glandular abnormalities like Addison's disease or inappropriate ADH (vasopressin) secretion. Your hyponatremia can be corrected by reducing fluid intake, receiving sodium chloride or taking cortisone. An endocrinologist is best qualified to answer this question, however. ...Read more
Weekly tested_takin enalapril10bid & hctz25 my BP s almost always less than 115/75 sometims 90/50, maybe once a week is 130/90.Still, have bp? Need meds?
Probably: You can probably get away with fewer medications. Your physician can decide how to go about cutting back your meds over time, if you are not over weight and have no problems with edema, the latest information says you should not be on hctz, (hydrochlorothiazide) maybe that should be the first drug to go, or at least cut back. ...Read more
Discuss w/ your doc: It would, of course, depend on the meds and what they are treating. There is no way to generically answer this question. You'll need to discuss this with the doctor who prescribed your meds. You would want to consider changing meds if they aren't working or if you are having bad side effects from the meds. See your prescriber to discuss. ...Read more